# SDR SIMA202005273002

- Difficulty date: May 23, 2020
- Submitted: May 27, 2020
- Operation: Air carrier
- Aircraft: N246NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000618
- Aircraft time: 8,989 hours, 5,900 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 17035203003
- Condition: Gouged
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NR 2 SLAT LOWER SKIN GOUGED AT IB END MAJOR REPAIR (FOUND ON POST FLIGHT). C/A-REMOVED AND INSTALLED SERVICEABLE RT NR 2 SLAT IB LOWER SKIN PANEL IAW SRM 51-40-08.
